# SDR DALA2024091809173

- Difficulty date: September 13, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N847DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31958
- Aircraft time: 28,394 hours, 11,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0555089) DURING INSPECTIONS, CORROSION DAMAGE WAS FOUND ON THE AFT GALLEY DOOR LOWER MAIN SILL INNER CHORD (PN 147A8540-30) BETWEEN BS 942 AND BS 986, RBL 45. REPAIRED DAMAGE PER ERA 620678-14.
